The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.22 NO.1 / 1997 )
home Long-time asymptotics for a classical particle interacting with a scalar wave field
Pages 307-335
Alexander Komech, Herbert Spohn,
home Measure solutions to the linear multi-dimensional transport equation with non-smooth coefficients
Pages 337-358
F. Poupaud, M. Rascle,
home Uniqueness of the cauchy problem for elliptic operators with fourfold characteristics of constant multiplicity
Pages 269-305
Takashi Okaji,
home Contractive relaxation systems and the scalar multidimensional conservation law
Pages 195-233
Markos A. Katsoulakis, Athanasios E. Tzavaras,
home Besov regularity for elliptic boundary value problems
Pages 1-16
Stephan Dahlke Ronald A. DeVore,
home A priori estimates in hyperbolic systems of conservation laws via generalized characteristics
Pages 235-267
Konstantina Trivisa,
home The essential spectrum of a linear magnetohydrodynamic model containing a vacuum region
Pages 71-97
George D. Raikov,
home Distribution-valued initial data for the complex ginzburg-landau equation
Pages 39-48
C.David Levermore, Marcel Oliver,
home Boundary value problems for strongly degenerate parabolic equations
Pages 17-38
M.Lavrentiev Jr., P.Broadbridge, V.Belov,
home Sur les resonances de l'operateur de dirichlet dans un tube
Pages 143-163
L. Nedelec,
home Global properties of a class of planar vector fields of infinite type
Pages 99-142
S. Berhanu, A. Meziani,
home Nonlinear semigroups and the yang-mills equations with the metallic boundary conditions
Pages 49-69
J. Tafel, J. Sniatycki,
home Scattering poles for negative potentials
Pages 185-194
Andras Vasy,
home Estimations $L^2$ precisees pour des integrales oscillantes
Pages 165-184